# SDR COEA2017020211913

- Difficulty date: February 2, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371202211
- Condition: Damaged
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R NICKED AFT OF FRAME 14.   REPAIRED IAW SRM 530000-300-826-A01.
